Alert archive / Georgia / Wind Chill Advisories in 2008

Wind Chill Advisory 1, NWS Atlanta, GA

January 1, 200811 counties in Georgia

NWS Atlanta, GA issued this wind chill advisory at Jan 1, 2008, 3:55 AM EST for 11 counties in Georgia. It took effect at Jan 1, 2008, 9:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2008, 3:55 AM EST (08:55 UTC)
In effect from
Jan 1, 2008, 9:00 PM EST
Expired
Jan 2, 2008, 9:00 AM EST
In force
12 hr
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS42 KFFC 010855
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 AM EST TUE JAN 1 2008


GAZ003>009-013>016-011700-
/O.NEW.KFFC.WC.Y.0001.080102T0200Z-080102T1400Z/
CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-
LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
355 AM EST TUE JAN 1 2008

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST WEDNESDAY. THE ADVISORY AREA IS GENERALLY ALONG AND NORTH OF A
LINE FROM RINGGOLD TO JASPER TO CLEVELAND.

AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA TODAY
AND TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH
GUSTS TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT
TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL VALUES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

$$
3 follow-up statements
000 
WWUS42 KFFC 011501
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EST TUE JAN 1 2008

GAZ003>009-013>016-012315-
/O.CON.KFFC.WC.Y.0001.080102T0200Z-080102T1400Z/
CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-
LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1001 AM EST TUE JAN 1 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM EST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM EST WEDNESDAY...GENERALLY ALONG AND NORTH OF A LINE FROM
RINGGOLD TO JASPER TO CLEVELAND.

AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA TODAY
AND TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH
GUSTS TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT
TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL
VALUES OF ZERO TO TEN BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

$$

HANDEL
000 
WWUS42 KFFC 020635
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 AM EST WED JAN 2 2008

GAZ004>009-015-016-021400-
/O.NEW.KFFC.SN.Y.0001.080102T0635Z-080102T1400Z/
/O.CON.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/
WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
135 AM EST WED JAN 2 2008

...SNOW ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE
SNOW ADVISORY AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM
DALTON TO ELLIJAY TO DAHLONEGA TO CLEVELAND. A WIND CHILL
ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...ALONG AND
NORTH OF A LINE FROM RINGGOLD TO JASPER TO CLEVELAND.

AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA THROUGH
TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS
TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT
TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL
VALUES OF ZERO TO TEN BELOW ZERO. SOME SNOW SHOWERS WERE OCCURRING
IN THE STRONG NORTHWESTERLY FLOW. MOST AREAS ACROSS THE NORTHEAST
CAN EXPECT AN INCH OR TWO OF SNOW BY MORNING. THERE WILL ALSO BE
SLICK SPOTS ON SOME ROADS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

GAZ003-013-014-021400-
/O.CON.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/
CATOOSA-PICKENS-DAWSON-
135 AM EST WED JAN 2 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...GENERALLY ALONG AND NORTH OF A RINGGOLD TO JASPER TO
CLEVELAND LINE.

AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA THROUGH
TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS
TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT
TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL
VALUES OF ZERO TO TEN BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

$$
000 
WWUS42 KFFC 021409
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 AM EST WED JAN 2 2008

...SNOW ADVISORY HAS EXPIRED...
...WIND CHILL ADVISORY HAS EXPIRED...

A STRONG ARTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
SOUTHEAST TODAY.

GAZ004>009-015-016-021515-
/O.EXP.KFFC.SN.Y.0001.000000T0000Z-080102T1400Z/
/O.EXP.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/
WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
909 AM EST WED JAN 2 2008

...SNOW ADVISORY HAS EXPIRED...
...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES ALONG AND NORTH OF A LINE FROM DALTON TO ELLIJAY TO
DAHLONEGA TO CLEVELAND HAVE WARMED THIS MORNING TO NEAR 20
DEGREES. LIGHT SNOW THAT HAD FALLEN OVERNIGHT HAS TAPERED OFF AND
WINDS HAVE DIMINISHED TO 10 MILES AN HOUR. WIND CHILL VALUES
THROUGH THIS AFTERNOON WILL REMAIN ABOVE ZERO DEGREES.

THE SNOW ADVISORY IS NO LONGER IN EFFECT. THE WIND CHILL ADVISORY
IS NO LONGER IN EFFECT. 


$$

GAZ003-013-014-021515-
/O.EXP.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/
CATOOSA-PICKENS-DAWSON-
909 AM EST WED JAN 2 2008

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES ALONG AND NORTH OF A LINE FROM RINGGOLD TO JASPER TO
CLEVELAND HAVE WARMED THIS MORNING TO NEAR 20 DEGREES. WINDS HAVE
DIMINISHED TO 10 MILES AN HOUR. WIND CHILL VALUES THROUGH THIS
AFTERNOON WILL REMAIN ABOVE ZERO DEGREES.

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Dec 31, 9:45 PM EST, 6 hours 10 minutes earlier.

Area forecast discussion, Dec 31, 9:45 PM EST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EST MON DEC 31 2007

.UPDATE...
LATEST SURFACE MAP SHOWS THE COLD FRONT/WIND SHIFT LINE WELL INTO
WEST TN AND CENTRAL MS...WITH COLDER AIR APPROACHING THE MS RIVER
BASIN. THE COLD/WINDY CONDITIONS ARE STILL ON TAP TO ARRIVE AROUND
5-7 AM NEW YEARS MORNING. LIGHT WINDS...CLEAR SKIES AND A DAMP
GROUND COULD RESULT IN SOME PATCHY FOG DEVELOPING OVER THE NEXT FEW
HOURS...BUT THIS THREAT SHOULD BE SHORT-LIVED AS SW WINDS ARE
EXPECTED TO PICKUP SLIGHTLY JUST AHEAD OF THE FRONT...THEN THE FRONT
SWEEPS THRU ENDING THE THREAT. LATEST TEMP & DEWPOINT SPREADS ACROSS
MUCH OF THE FORECAST AREA ARE 4 TO 7 DEGREES...EXCEPT FOR A FEW LOW
LYING AREAS. THEREFORE...FOG MAY NOT HAVE A CHANCE TO DEVELOP BEFORE
THE WINDS PICK UP. THE MORE LIKELY AREAS WOULD BE THE EASTERN HALF
OF THE STATE WHERE WINDS WILL BE SLOWER TO INCREASE...BUT THIS
THREAT SHOULD DIMINISH BY 2-3 AM. WILL NOT UPDATE TO MENTION THE
PATCHY FOG JUST YET...BUT WILL MONITOR CLOSELY FOR THIS POTENTIAL
AND UPDATE IF NECESSARY. OTHERWISE... REST OF FORECAST LOOKS ON
TRACK AT THIS TIME.  /39

.......................ORIGINAL AFD..............................
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
PROGRESSIVE FLOW PATTERN TO CONTINUE...BUT THE SHORT TERM WILL
FEATURE A SHARP STRENGTHENING OF THE POLAR VORTEX OVER THE EASTERN
HALF OF THE U.S. FROM THE LATER PERIODS OF THE SHORT TERM INTO THE
BEGINNING OF THE LONG TERM. THIS CHANGE WILL BRING THE AREA A GOOD
SHOT OF COLD...MODIFIED ARCTIC AIR AS WE HAVE NOT SEEN IN SOME TIME
AS A LARGE 1052MB SFC HIGH SPREADS SE FROM THE ROCKIES INTO THE
SC/SE U.S. BY MID WEEK. THE SYSTEM THAT WILL INITIALIZE THIS CHANGE
WILL BE A SHORT WAVE AND ASSOCIATED SFC LOW PRESSURE AREA...WHICH
WILL MOVE RAPIDLY FROM THE OH VALLEY INTO PA OVERNIGHT. STRONG COLD
ADVECTION WILL SPREAD SE TUE AS THE POLAR VORTEX DEEPENS FAR SOUTH
INTO THE MID-ATLANTIC. HOWEVER...UPSTREAM PACIFIC ENERGY WILL KEEP
THE FLOW PROGRESSIVE AND NOT ALLOW THE POLAR VORTEX TO LINGER LONG
OVER THE EASTERN U.S. BY THU...THE EASTERN U.S. UPPER TROUGH HAS
SHIFTED OFF THE COAST AND A SHORT WAVE RIDGE SPREADS FROM THE PLAINS
OVER THE EASTERN U.S. NONETHELESS...WHILE BRIEF...SOME RATHER COLD
TEMPS CAN BE EXPECTED MID-WEEK...AS 850MB TEMPS PLUMMET INTO THE
-18C RANGE ACROSS N GA. THE 0C LINE IS ALL THE WAY DOWN TO S FL BY
THU. THE COLDEST TEMPS FOR MUCH OF OUR CWA WILL OCCUR WED AND THU
MORNING...FIRST AS A RESULT OF AN ALBERTA CLIPPER...THEN THU AS
THE LARGE SFC HIGH SETTLES OVER THE AREA. THE LARGE...1040MB+
SPRAWLING SFC HIGH WILL TAKE MOST OF THE REMAINDER OF THE WEEK TO
SPREAD FROM THE SOUTHERN PLAINS ACROSS THE SE...KEEPING DRY
WEATHER IN PLACE THROUGH AT LEAST FRI. A MODEST WARMING TREND
BEGINS BY FRI AS THE COLD ARCTIC AIR MASS RETREATS QUICKLY TO THE
NE UNDER THE INCREASING ZONAL FLOW.

CONCERNS FOR THE SHORT TERM ARE THE POTENTIAL FOR FOG DEVELOPMENT
AGAIN TONIGHT...WIND ADVISORY CONDITIONS FOR TUE...AND POTENTIAL FOR
-SHSN IN THE N GA MOUNTAINS LATE TUE-WED. WITH RESPECT TO FOG
DEVELOPMENT...THE AIR MASS IS FINALLY BEGINNING TO DRY WITH
DEWPOINTS DROPPING INTO THE 30S. ADDITIONAL DRYING THROUGH THE
OVERNIGHT WILL BE MINIMAL. HOWEVER...WITH THE UPPER TROUGH AND SFC
REFLECTED FRONT/WIND SHIFT EXPECTED TO PASS THROUGH AROUND
MIDNIGHT...INCREASING WINDS SHOULD OFFSET ANY POTENTIAL FOR FOG
WIDESPREAD DENSE FOG DEVELOPMENT AS OBSERVED THIS MORNING. PATCHY
FOG IS POSSIBLE ACROSS THE SE/SC AREAS WHERE THE WIND SHIFT WILL
REACH LAST AND SOME DECOUPLING MAY OCCUR. NOT ENOUGH AT THIS POINT
TO WARRANT A DFA.  FOR WIND...TIGHT PRESSURE GRADIENT DEVELOPS
ACROSS THE AREA TUE...ESPECIALLY AFT 18Z AND CONTINUING ON INTO
THE NIGHT AND WED MORNING. LOCAL WIND ADVISORY CRITERIA IS
MARGINALLY MET AT A COUPLE OF STATIONS...BUT MOSTLY AFT 18Z. SINCE
THE BULK OF STRONG WINDS MAY ACTUALLY HOLD OFF UNTIL LATE
TUE/EARLY WED...PREFER TO HOLD OFF ON ISSUING A WIND ADVISORY.
HOWEVER...DO PLAN TO ISSUE AN SPS HIGHLIGHTING THE COLDER
CONDITIONS AND THE WIND. FINALLY...ALTHOUGH MOISTURE QUITE
LIMITED...STRONG COLD ADVECTION OF THE TYPE PROGGED FOR TUE
AFTERNOON/EVENING AND OROGRAPHIC LIFTING TYPICAL OF SHSN SCENARIOS
IN THE NE GA MOUNTAINS...MANY OF WHICH IN THE PAST HAVE CAUGHT US
OFF GUARD. WILL CONTINUE MENTION OF -SHSN FOR LATE TUE/TUE NIGHT
NE MOUNTAINS. ANY ACCUMULATION WOULD BE SPOTTY AND NOT WORTH
MENTIONING AT THIS POINT...BUT WILL AGAIN MENTION IN SPS.
FINALLY...WIND CHILL VALUES IN THE NORTHEAST MOUNTAINS WILL BE
NEAR ZERO OR BELOW EARLY WED...NEARING CRITERIA FOR A WIND CHILL
ADVISORY. LATER SHIFTS WILL NEED TO MONITOR.

.LONG TERM /THURSDAY THROUGH MONDAY/...
LARGE...SPRAWLING MODIFIED CANADIAN SFC HIGH WILL SPREAD FROM THE SC
PLAINS ACROSS THE SE FROM WED-FRI...THEN MOVE OFF THE
MID-ATLANTIC/SE U.S. COAST BY SAT. PROGRESSIVE ZONAL FLOW ALOFT
DOMINATES THE EXTENDED PERIODS. A BROAD AREA OF LOW PRESSURE IN THE
WESTERN/CENTRAL U.S. PROMISES TO SEND SOME WEAK RIPPLES IN THE WSW
FLOW ALOFT ACROSS THE SE U.S. BY THE WEEKEND. THIS IS OFTEN A VERY
DIFFICULT SITUATION TO TIME THIS FAR OUT...BUT PCPN AMOUNTS ARE
USUALLY NEGLIGIBLE AND OFTEN OVER DONE BY THE MODEL THIS FAR OUT.
IMMEDIATELY THEREAFTER...A LARGE SUBTROPICAL RIDGE BUILDS OFF THE SE
U.S. COAST SHUNTING THE DYNAMICS AND MOISTURE FURTHER NORTH OUT OF
THE CWA BY MON. THIS RIDGE BUILDS IN RESPONSE TO A DEEP TROUGH
DIGGING INTO THE SOUTHERN PLAINS. THIS PATTERN WOULD BRING
UNSEASONABLY WARM TEMPS BACK TO THE AREA AT THAT TIME. THE DEEP
SOUTHERN PLAINS U.S. TROUGH THAN TAKES ON A NEGATIVE TILT AND
ROTATES THROUGH THE MID-SOUTH BY THE MID PART OF NEXT WEEK...WHICH
WOULD HAVE THE POTENTIAL TO BRING A SEVERE WEATHER OUTBREAK TO THE
SE U.S. ENTIRELY TOO FAR OUT TO BUY OFF ON THIS YET...BUT BEARS
WATCHING. IN THE MEANTIME...EXPECT MUCH BELOW NORMAL TEMPS AT THE
BEGINNING OF THE EXTENDED TO TRANSITION TO ABOVE NORMAL/MUCH ABOVE
NORMAL BY THE LATER PART OF THE WEEKEND AND EARLY NEXT WEEK. WILL
RETAIN MENTION OF LOW CHANCE POPS NORTH FOR THE WEEKEND...OTHERWISE
DRY CONDITIONS EXPECTED THROUGH THE ZONE EXTENDED PERIODS.

&&

.FIRE WEATHER...
WIDESPREAD ONE INCH RAIN AMOUNTS SUN HAVE LEFT FUELS WET. WITH LOW
EVAPORATION AT THIS TIME OF YEAR...STRONG WINDS WILL NOT LOWER
FUEL MOISTURES ENOUGH FOR CRITICAL FIRE WEATHER CONDITIONS TO BE
MET TUE...AND PROBABLY NOT EVEN WED. WILL NEED TO WATCH
THU...HOWEVER...AS DEWPOINTS IN THE SINGLE DIGITS COMBINE WITH
TEMPS WARMING INTO THE 40S AND 50S AND DRYING FUELS TO PUSH FIRE
WEATHER CONDITIONS CLOSER TO CRITICAL VALUES.

&&

.AVIATION...
EXPECTING LIGHT SOUTHWEST WINDS TO PROVIDE ENOUGH MIXING TO PREVENT
FOG FROM DEVELOPING AHEAD OF APPROACHING COLD FRONT. HOWEVER...THERE
DOES APPEAR TO BE A WINDOW OF OPPORTUNITY FOR FOG AROUND THE KMCN
AREA. WINDS THERE WILL BE QUITE LIGHT THROUGH THE EVENING.
RADIATIONAL COOLING OVER WET GROUND APPEARS LIKELY. THERE IS DOUBT
AS TO WHETHER THE BOUNDARY LAYER WILL HAVE TIME TO SATURATE PRIOR TO
WINDS PICKING UP AHEAD OF COLD FRONT...HOWEVER. ACROSS THE AREA...IF
WINDS DO PREVENT FOG FROM FORMING OVERNIGHT...THE MAIN OPERATIONAL
ISSUE WILL BE WINDS. HIGH PRESSURE BUILDS IN RAPIDLY AND COLD AIR
WILL RUSH ACROSS THE STATE AS THE PRESSURE GRADIENT TIGHTENS. GUSTS
TO 25 TO 30 KTS LOOK LIKELY DURING THE COURSE OF THE DAY TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          34  50  22  38  20 /   0   5  10   0   0
ATLANTA         35  48  20  35  21 /   0   5  10   0   0
BLAIRSVILLE     29  38  13  27  14 /   0  10  20   5   0
CARTERSVILLE    31  45  18  34  17 /   0   5  10   0   0
COLUMBUS        36  51  25  40  22 /   0   0   5   0   0
GAINESVILLE     34  47  19  33  20 /   0   5  10   0   0
MACON           38  53  26  41  20 /   5   0   5   0   0
ROME            29  45  18  33  18 /   0   5  10   0   0
PEACHTREE CITY  30  49  21  36  15 /   0   0   5   0   0
VIDALIA         43  54  27  43  23 /  10   0   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19/15
Hazardous weather outlook, Dec 31, 11:30 AM EST, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EST MON DEC 31 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EST MON DEC 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE WILL MOVE ACROSS THE AREA TODAY. A MAINLY DRY COLD
FRONT WILL MOVE ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
STRONG GUSTY WINDS ARE EXPECTED ON TUESDAY. OTHERWISE NO
HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 3:45 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 72 more38 hr

Nearby

Wind Chill Advisories in Georgia, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.